# SDR UPS98826645

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INTERCOSTAL CRACKED, FS 1660 1680, L32R.  REMOVED, FABRICATED NEW INTERCOSTAL IAW DOUGLAS DWG 5613064.  ALODINED AND PRIMED AND INSTALLED IT IAW DC8 SEM 51 1 8 AND 51 1 20D.
